CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
非参数非线性系统的变量选择及研究进展 期刊论文
中国科学数学, 2016, 卷号: 46, 期号: 10, 页码: 1383
Authors:  白尔维;  李慷;  赵文虓;  牟必强;  郑卫新
Favorite  |  View/Download:66/0  |  Submit date:2020/01/10
SVSI: Fast and Powerful Set-Valued System Identification Approach to Identifying Rare Variants in Sequencing Studies for Ordered Categorical Traits 期刊论文
ANNALS OF HUMAN GENETICS, 2015, 卷号: 79, 期号: 4, 页码: 294-309
Authors:  Bi, Wenjian;  Kang, Guolian;  Zhao, Yanlong;  Cui, Yuehua;  Yan, Song;  Li, Yun;  Cheng, Cheng;  Pounds, Stanley B.;  Borowitz, Michael J.;  Relling, Mary V.;  Yang, Jun J.;  Liu, Zhifa;  Pui, Ching-Hon;  Hunger, Stephen P.;  Hartford, Christine M.;  Leung, Wing;  Zhang, Ji-Feng
Favorite  |  View/Download:112/0  |  Submit date:2018/07/30
Ordered logistic model  set-valued system identification  multiple thresholds  genetic association study  rare variants  
Risk Models for the Prize Collecting Steiner Tree Problems with Interval Data 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2014, 卷号: 30, 期号: 1, 页码: 1-26
Authors:  AlvarezMiranda Eduardo;  CandiaVejar Alfredo;  Chen Xujin;  Hu Xiaodong;  Li Bi
Favorite  |  View/Download:33/0  |  Submit date:2021/01/14
SERIES-PARALLEL GRAPHS  SHORTEST-PATH PROBLEM  COMPUTATIONAL-COMPLEXITY  NETWORK  OPTIMIZATION  CONSTRAINTS  ALGORITHMS  FLOWS  uncertainty modeling  prize collecting Steiner tree  interval data  series-parallel graphs  polynomial-time solvability  
A new set-valued system identification approach to identifying rare genetic variants for ordered categorical phenotype 期刊论文
BMC BIOINFORMATICS, 2014, 卷号: 15, 期号: Suppl 10, 页码: P29-P29
Authors:  Bi, Wenjian;  Kang, Guolian;  Cui, Yuehua;  Li, Yun;  Hartford, Christine M;  Leung, Wing;  Zhang, JiFeng
Favorite  |  View/Download:33/0  |  Submit date:2021/10/26
非协调有限元与本征值下界 期刊论文
数学的实践与认识, 2010, 卷号: 000, 期号: 010, 页码: 250
Authors:  杨一都;  林群;  闭海;  李琴
Favorite  |  View/Download:27/0  |  Submit date:2020/01/10
Existence of multiple positive periodic solutions for functional differential equations 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2007, 卷号: 325, 期号: 2, 页码: 1378-1389
Authors:  Zeng, Zhijun;  Bi, Li;  Fan, Meng
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
positive periodic solution  functional differential equations  Krasnoselskii fixed point theorem  
流态化非均匀结构的概率模型 期刊论文
应用数学学报, 2000, 卷号: 023, 期号: 002, 页码: 280
Authors:  李静海;  马志明;  陈敏;  方碧琪;  崔和平;  吴国富
Favorite  |  View/Download:89/0  |  Submit date:2020/01/10